# SDR ASAA2017053120927

- Difficulty date: May 31, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 32,195 hours, 9,790 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 9049
- Condition: Failed
- Location: Ram Air
- Part time: 13,220 hours, 3,884 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING RECALL AND EXTENGUISHESDUPON RESET.  ACFT GROUNDED.  FOUND RAM AIR ACTUATOR FAULT ON LT PACK ZONE TEMP CONTROLLER WHILE PERFORMING BITE CHECK IAW AMM 21-61-00. REMOVED AND REPLACED L/H RAM AIR DOOR INLET ACTUATOR IAW AMM 21-51-21. OPS CHECKED GOOD, BITE CHECKED GOOD.
